# SDR ASAA0680257

- Difficulty date: September 1, 2005
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Right
- Part time: 52,379 hours, 31,228 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SEIZED ON FINAL APPROACH.  REPLACED ENGINE.  TEARDOWN REVEALED INITIAL CAUSE TO BE FAILED COMPRESSOR 8TH STAGE STATOR AT BRAZED WELD REPAIR.  CRACK ORIGINATED ON VANE OD T/E AND PROPAGATED INTO HCF.
